# SDR V0XD20170203006

- Difficulty date: February 3, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 13,414 hours, 10,877 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 581-597
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND IN LT FUSELAGE SKIN BETWEEN BS 581 - 597.  REPAIRED THE AREA, FABRICATED AND INSTALLED A REPAIR IAW REO 690-53-31-333 REV--, AND SRM 51-42-06, 53-00-01, 51-40-11, AND 51-26-16.
